# SDR FDEA201104061360

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR EXT SKIN DENTS X2 FOUND TOWARDS THE TOP HALF OF THE DOOR AFT END. EA 6-3210-1499440 RAISED TO COVER MINOR DENTS IN DOOR SKIN.
